×

Found 3,966 Documents (Results 1–100)

Solution of the fractional Liouville equation by using Riemann-Liouville and Caputo derivatives in statistical mechanics. (English. Russian original) Zbl 1533.35333

Theor. Math. Phys. 218, No. 2, 336-345 (2024); translation from Teor. Mat. Fiz. 218, No. 2, 389-399 (2024).
MSC:  35Q82 35R11 26A33
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field